# SDR COM31136

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Down/Lock Ind
- Part number: D49410001
- Condition: Inop
- Location: Nlg
- Part time: 11,716 hours
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOWN AND LOCKED INDICATOR IS INOP.  REPLACED THE LANDING GEAR CONTROL HANDLE ASSY.
